• Kanga recieved Vaccinations on 1/31. Rabies Dapp Bordetella I also started her Heartworm pill the next day. She has been fine and acting normal up until yesterday ( which is 6 days after vaccines) She vomitted and had diarrhea multiple times around the house. Can the symptoms of vaccines occur 6 days later? Also overnight she had more diarrhea (no vomitting). What can I do for her?

    Hi Steven,
    I recommend that you take Kanga into see a veterinarian. Vomiting and diarrhea can be from a vaccine but this usually occurs within 24 hours. However, the vomiting and diarrhea that has lasted for more than 12 hours is concerning and she should be seen by a vet. There can be many different causes for this other than the vaccines including infection, intestinal parasites, inflammation of the GI tract, or an underlying medical issue. Your vet can talk to you more about the cause of her symptoms and the treatment that she needs after they have examined her.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Vaccinations

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.